# SDR UALA2013011700292

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 67,200 hours, 9,596 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 101
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED PRSOV LEFT FAILED CLOSED.  CHECKED ALL SENSE LINES TO & FROM PRSOV, PRSOVC AND INTERMEDIATE PRESSURE SENSOR, NO LEAKS ON LINES.  FOUND LEAK ON PRSOV DEACTIVATION PLUNGER.  REPLACED PRSOV PER AMM AND INTER PRESSURE SENSOR PER AMM.  ACCOMPLISHED HIGH POWER RUN ALL PRESSURES NORMAL.
